# SDR SWAA2022042992244

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R FWD POSITION AFT CARGO COMPARTMENT 2022-192869 / [01] REPLACED NEW NGLE AND FASTENER I.A.W SRM B737-700 51-40-02;SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A7221 REV-; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED NEW NGLE AND FASTENER I.A.W SRM B737-700 51-40-02;SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A7221 REV-;  RII  SEE INDIVIDUAL SIGN OFFS BELOW
